# SDR 2014FA0000670

- Difficulty date: August 27, 2014
- Submitted: November 26, 2014
- Operation: General aviation
- Aircraft: N101JB
- Make and model: Cessna 310K
- Aircraft serial: 310K0110
- Engine: Cont IO470*
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 085025210
- Condition: Failed
- Location: Left Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THROTTLE CABLE SEPARATED FROM STATIONARY SWEDGE IN THE ENGINE COMPARTMENT REDUCING ENGINE POWER DURING ROTATION PHASE OF A TOUCH AND GO PROCEDURE.  ACFT HAD DIFFICULITY MAINTAINING A POSITIVE RATE OF CLIMB DUE TO REDUCED ENGINE POWER AND A HIGH DENSITY ALTITUDE.  ACFT WAS FORMER GOVERNMENT CONFISCATED DRUG AIRCRAFT, THEREFORE, THE LOG BOOKS HAD TO BE RECONSTRUCTED AND CONTAINED ONLY 3 YEARS WORTH OF INFO.  IT CANNOT BE DETERMINED IF EITHER OF THE ENGINE THROTTLE CABLES WERE ORIGINALLY INSTALLED EQUIPMENT.  PRELIMINARY EXAMINATION INDICATES THAT ALL 7 CABLE STRANDS FAILED DUE TO FATIGUE.
